MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL400-4
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that " during insertion (it was the third implant), although the surgeon pressed the blue and grey triggers, the blue suture was not visible in the keyhole.It appeared that the capsular tab has not been deployed in the prostatic capsule.The surgeon is asking for verification that the capsular tab is still in the device and not dropped into the prostate.It was not a median lobe".The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).A visual inspection of the returned device was conducted, and the following observations were made: received in tray, pusher not deployed, cutter not deployed, needle trigger retracted, retract lever fully retracted, lever lock and tape disengaged, urethral endpiece (ue) ready to deploy, distal tip undamaged, unsheathing pawl not engaged with suture spool, shuttle not engaged with nee-dle spool, suture ferrule in place, case right undamaged the items listed above are indicators of device status and are as expected for a device that functioned as designed.The following discrep-ancy was/ discrepancies were observed: needle damaged: the needle tip is bent outward, needle damaged: the needle is fractured and broken near the needle spool.Refer to dimensional inspection for additional detail.Suture buckleout of track, capsular tab (ct) did not unsheathe.The needle was found to be fractured approximately 38 mm from the needle spool.The needle was found to be broken approximately 28 mm from the needle spool.The break interface of the broken needle is irregular, and it is not possible to determine if there is any missing material to report.Any possible missing material is estimated to be less than 1 mm in length.Functional inspection was not performed because bone strike is a documented known possible outcome of the urolift procedure which is typically the result of device positioning or excessive movement of the device or patient anatomy.Device history record investigation did not show issues related to complaint.The customer report of: " suture was not visible in the keyhole " was confirmed.Confirmation is based on the investigation results showing that the ct did not unsheathe.This is a known possible outcome of the procedure and is not indicative of a device malfunction.This investigation has determined that the device encountered the following failure mode(s): ul-needle damaged: needle damage occurs when the needle strikes bone.The probable root cause of this failure mode is use error- unintentional- cannot determine.Ul-ct did not unsheathe: the ct was unable to deploy due to the damaged needle interfering with ct deployment.The probable root cause of this failure mode is use error- unintentional- cannot determine.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
UROLIFT UL400 DELIVERY DEVICE & IMPLANT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22586631
Report Number3015181082-2025-00023
Device Sequence Number4501885
Product Code PEW
UDI-Device Identifier00814932020087
UDI-Public(01)00814932020087(11)240729(17)260719(10)73G2400780(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/19/2026
Device Catalogue NumberUL400-4
Device Lot Number73G2400780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown